| Model Number |
9734048R |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Onsite functional and visual examination was performed by a manufacturer representative.The patient exams were archived and deleted and space was freed up.The system passed a system checkout and was returned to an operational condition.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the memory was full so there was no communication with pacs.